# SDR AALA201807269010

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 4,340 hours, 1,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CABIN 1L DOOR SLIDE FORWARD GIRT BAR CLIP DAMAGED/LOOSE. TIGHTENED FORWARD GIRT BAR CLIP, GIRT BAR SECURE PER AM 25-66-01.
